Skip to Content

I took a drop of isopto atropine for my eye mistaken for my daily eye drops. What shall I do?

Responses (3)

masso 22 Sep 2013

Flush the eye with water.

kaismama 23 Sep 2013

Whose drops are they?

Markie1984 23 Sep 2013

My dogs.

Markie1984 23 Sep 2013

My dogs

DzooBaby 23 Sep 2013

I'm sure you are likely okay now. These drops just enlarge the pupil by relaxing the muscles that control the pupil so your pupil doesnt react to light. It wont hurt anything-it will just be a nuisance. Wear sunglasses if you need to to avoid bright light which can be painful. It may take 24-48 hours for it to go away altogether but it will. From now on-always always read the labels. It is the first lesson we nurse learn when we learn to give medications: Right Drug? Right dose? Right time? right route? and right patient! All should be confirmed for sure before giving the drug. I once had a patient put mint mouth freshener drops in her eyes thinking they were her eye drops. Ouch! You know that hurt! I also had a patient who almost lost her eye/vision because she grabbed super glue thinking they were her tube of night time lubricant. They were both in similar sized tubes and she had both on her nightstand.

kaismama 24 Sep 2013

Read the label three times, when you pick up the medicine, when you take the med out of the bottle and when you put the bottle back, I had it drummed into me too, lolol.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions